`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 9,Number 2,     March 2003

1

On the stability of some properly--degenerate Hamiltonian systems with two degrees of freedom   Pages : 233 - 262

Luca Biasco and Luigi Chierchia

 Abstract       Full Text      Related Articles

2

Pointwise dimensions for Poincaré recurrences associated with maps and special flows   Pages : 263 - 280

V. Afraimovich,  Jean-René Chazottes and Benoît Saussol

 Abstract       Full Text      Related Articles

3

A remark on reaction-diffusion equations in unbounded domains   Pages : 281 - 286

Martino Prizzi

 Abstract       Full Text      Related Articles

4

Orbital and weak shadowing properties   Pages : 287 - 308

S. Yu. Pilyugin,  A. A. Rodionova and Kazuhiro Sakai

 Abstract       Full Text      Related Articles

5

Wright type delay differential equations with negative Schwarzian   Pages : 309 - 321

Eduardo Liz,  Manuel Pinto,  Gonzalo Robledo,  Sergei Trofimchuk and Victor Tkachenko

 Abstract       Full Text      Related Articles

6

Quasi-invariant attractors of piecewise isometric systems   Pages : 323 - 338

Miguel Ângelo De Sousa Mendes

 Abstract       Full Text      Related Articles

7

Oscillations in a second-order discontinuous system with delay   Pages : 339 - 358

Eugenii Shustin,  Emilia Fridman and Leonid Fridman

 Abstract       Full Text      Related Articles

8

Asymptotic measures and distributions of Birkhoff averages with respect to Lebesgue measure   Pages : 359 - 378

Todd Young

 Abstract       Full Text      Related Articles

9

Buried points and lakes of Wada Continua   Pages : 379 - 382

Yeshun Sun and Chung-Chun Yang

 Abstract       Full Text      Related Articles

10

Discrete admissibility and exponential dichotomy for evolution families   Pages : 383 - 397

Mihail Megan,  Adina Luminiţa Sasu and Bogdan Sasu

 Abstract       Full Text      Related Articles

11

Kernel sections for damped non-autonomous wave equations with critical exponent   Pages : 399 - 412

Shengfan Zhou and Linshan Wang

 Abstract       Full Text      Related Articles

12

Kam theory, Lindstedt series and the stability of the upside-down pendulum   Pages : 413 - 426

Michele V. Bartuccelli,  G. Gentile and Kyriakos V. Georgiou

 Abstract       Full Text      Related Articles

13

$L^p$ Estimates for the wave equation with the inverse-square potential   Pages : 427 - 442

Fabrice Planchon,  John G. Stalker and A. Shadi Tahvildar-Zadeh

 Abstract       Full Text      Related Articles

14

Holomorphic maps for which the unstable manifolds depend on prehistories   Pages : 443 - 450

Eugen Mihailescu and Mariusz Urbański

 Abstract       Full Text      Related Articles

15

Periodic orbits and Arnold diffusion   Pages : 451 - 470

Jacky Cresson and Christophe Guillet

 Abstract       Full Text      Related Articles

16

Global solutions and self-similar solutions of the coupled system of semilinear wave equations in three space dimensions   Pages : 471 - 482

Hideo Kubo and Kotaro Tsugawa

 Abstract       Full Text      Related Articles

17

Flow-invariant sets and critical point theory   Pages : 483 - 496

Jingxian Sun and Shouchuan Hu

 Abstract       Full Text      Related Articles

18

Accumulation points of flows on the Klein bottle   Pages : 497 - 503

Gabriel Soler López

 Abstract       Full Text      Related Articles